The Asymptotic Behavior of Conformal Modules of Quadrilaterals with Applications to the Estimation of Resistance Values

Abstract.

We consider the conformal mapping of ``strip-like'' domains and derive a number of asymptotic results for computing the conformal modules of an associated class of quadrilaterals. These results are then used for the following two purposes: (a) to estimate the error of certain engineering formulas for measuring resistance values of integrated circuit networks; and (b) to compute the modules of complicated quadrilaterals of the type that occur frequently in engineering applications.

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

April 17, 1997. Date revised: September 10, 1997.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Papamichael, N., Stylianopoulos, N. The Asymptotic Behavior of Conformal Modules of Quadrilaterals with Applications to the Estimation of Resistance Values. Constr. Approx. 15, 109–134 (1999). https://doi.org/10.1007/s003659900100

Download citation

  • Key words. Numerical conformal mapping, Quadrilaterals, Conformal modules, Domain decomposition. AMS Classification. 30C30, 65E05, 30E10, 30C35.